# SDR 9600175529

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529US
- Make and model: Boeing 757251
- Aircraft serial: 23844
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, REVERSER ISOLATION VALVE STATUS MESSAGE AND REVERSER ISOLATION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT, NO FUEL WAS DUMPED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DEACTIVATED AND STOWED THRUST REVERSER.  THRUST REVERSER WAS PLACED ON MEL AND AIRCRAFT RETURNED TO SERVICE.
